Hi, my friend and I both injected equal amounts of

Patient

Q: Hi, my friend and I both injected equal amounts of meth, everything was exactly the same. I'm fine but instantly she got a severe headache across her forehead and felt nauseous. She took some nurofen which didn't help so took some asprin which only helped a little with the headache a few hours ago. She had a cold cloth on her neck and was sweating a lot. Her heart rate and breathing were normal then a couple of hours later she started vomiting. She still has a headache and is still vomiting but has stopped sweating. What can I do to make her headache go away she said it's an 8 of 10 and it's killing her. She thinks she is vomiting from the pain of her headache as she has had migraines and they cause her to vomit. We will not be doing this again. Please help

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi, I have a skin rash/hives on my scalp, the back of my neck and ocassionally on the middle of my back since one an...

Q: I used the neti pot with batteries (force) for my nasal, it went straight up and came out the other side. But now I f...

Q: Had sore inside of nose, whenever scab would be removed it would bleed something terrible. I was at the dr. for anoth...

Q: I ordered a sofa off of the internet and i wouldnt receive it until February so I rented a couch from Rentacenter abo...

Q: I get nauseous if I have fluid/food in my stomach (or if bowels not empty) ... but only when I bend over/lift/move st...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews